# SDR CALA0100450

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND REAR PRESSURE BULKHEAD T-SECTION LATERAL BEAM CORRODED AT ATTACHMENT POINTS AT STA Y = 2007 AND X = 58R, 58L, 27R, AND 27L.  A NEW BEAM WAS INSTALLED IAW ECRA 5100-01844 AND SRM 53-16-01.
